BibTeX record journals/jal/Kantor90

download as .bib file

@article{DBLP:journals/jal/Kantor90,
  author    = {William M. Kantor},
  title     = {Finding Sylow Normalizers in Polynomial Time},
  journal   = {J. Algorithms},
  volume    = {11},
  number    = {4},
  pages     = {523--563},
  year      = {1990},
  url       = {https://doi.org/10.1016/0196-6774(90)90009-4},
  doi       = {10.1016/0196-6774(90)90009-4},
  timestamp = {Sun, 28 May 2017 13:24:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jal/Kantor90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier